# SDR HALA2023082800039

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 52,566 hours, 45,664 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGGRESSIVE NOSE WHEEL SHIMMY ON BOTH T.O AND LANDING ROLL.  FOR NOSE WHEEL SHIMMY, FOUND RH NOSE GEAR AXEL SLEEVE DAMAGED. REMOVED AND REPLACED NOSE GEAR AXEL SLEEVE (RIGHT SIDE) PER AMM 32-41-14. REMOVED AND REPLACED #1 NLG TIRE PER AMM 32-41-12. SPIN AND SECURITY CHECK GOOD. OK FOR SVC.
